# SDR AALA20090723TUL14

- Difficulty date: July 15, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 9910151109
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORSE COLLAR HAS ELONGATED FASTENER HOLE.  REPLACED HORSE COLLAR AT STATION 845 LEFT HAND PER SRM 51-30-35.
